# SDR ABXA200907230035

- Difficulty date: July 23, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 51,828 hours, 43,397 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER R1 DOOR WILL NOT TEST.  RESEATED ELECTRICAL CONNECTOR 9084.  EMERGENCY EXIT LIGHT OPS CK GOOD.
